An algorithm to relate general solutions of different bidimensional problems

Sergio A. Hojman, Sergio Chayet, Darío Núñez, Marco A. Roque

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

A sufficient condition to relate the general solutions of two different bidimensional problems, both in classical and quantum mechanics, is found. The point transformation, as well as the explicit construction of the related potentials, is presented. The procedure is then used in geometrical optics, the vibrating membrane, and other physical systems in two dimensions. Several examples and applications are worked out.

Original languageEnglish
Pages (from-to)1491-1497
Number of pages7
JournalJournal of Mathematical Physics
Volume32
Issue number6
DOIs
StatePublished - 1991

Fingerprint

Dive into the research topics of 'An algorithm to relate general solutions of different bidimensional problems'. Together they form a unique fingerprint.

Cite this